Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 152, NWS St. Louis, MO

July 13, 2015Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2015, 6:20 PM CDT for Adams County, Brown County, Pike County, Illinois. It was in force for 55 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 6:20 PM CDT (23:20 UTC)
Expired
Jul 13, 2015, 7:15 PM CDT
In force
55 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, IL, Brown County, IL, Pike County, IL

The radar

The Lincoln radar (KILX), 120 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:22 PM CDTTSTM WND GST 744 Ne Burton, ILPEAK WIND GUST MEASURED AT THE KUIN ASOS
Jul 13, 6:25 PM CDTTSTM WND DMGPayson, ILTREES UPROOTED
Jul 13, 6:25 PM CDTTSTM WND GST 634 Ne Burton, IL
Jul 13, 6:26 PM CDTTSTM WND GST 70Coatsburg, ILTHE TOWN IS NEAR QUINCY ILLINOIS.
Jul 13, 6:30 PM CDTTSTM WND DMGPlainville, IL1-2 FOOT DIAMETER TREES BLOWN DOWN AT THE ROOTS
Jul 13, 6:36 PM CDTTSTM WND GST 70Liberty, ILWIND BLEW ANTENNA DOWN
Jul 13, 6:39 PM CDTTSTM WND GST 65Barry, ILTREES DOWN. SIDING RIPPED OFF HOUSE.
Jul 13, 6:40 PM CDTTSTM WND GST 70Payson, ILSIXTY FOOT TALL TREE DOWNED.
Jul 13, 6:45 PM CDTTSTM WND DMG5 S Mount Sterling, ILLARGE TEEE DOWN ON HIGHWAY 107.
Jul 13, 6:47 PM CDTTSTM WND GST 70Plainville, ILTREE AND VEHICLE DAMAGE REPORTED.
Jul 13, 6:50 PM CDTTSTM WND DMGGriggsville, ILLARGE TREE UPROOTED
Jul 13, 6:51 PM CDTTSTM WND GST 70Barry, ILNUMEROUS TREE LIMBS DOWNED.
Jul 13, 6:55 PM CDTTSTM WND DMGVersailles, ILSEVERAL LARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 6:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2535 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WUUS53 KLSX 132320
SVRLSX
ILC001-009-149-140015-
/O.NEW.KLSX.SV.W.0152.150713T2320Z-150714T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 715 PM CDT

* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMP
  POINT...MOVING EAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT STERLING...BARRY...GRIGGSVILLE...CAMP POINT...PAYSON...
  CLAYTON...GOLDEN...FALL CREEK...BEVERLY...BUCKHORN...ADAMS...LA
  GRANGE...KINGSTON...BURTON...LIBERTY...VERSAILLES...HULL...
  RICHFIELD...PERRY AND LORAINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 172 NEAR EXIT 2.
 INTERSTATE 72 BETWEEN EXITS 4 AND 35.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS LEWIS AND ADAMS COUNTIES. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4008 9070
      4008 9067 4005 9068 4002 9063 4003 9061
      4001 9062 4000 9060 3998 9060 3998 9051
      3992 9054 3988 9058 3983 9057 3971 9065
      3963 9061 3974 9136 4020 9121
TIME...MOT...LOC 2320Z 281DEG 51KT 4002 9118 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
4 follow-up statements
697 
WWUS53 KLSX 132337
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT MON JUL 13 2015

ILC001-009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-ADAMS IL-BROWN IL-
637 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN PIKE...ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...

AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCKHORN...
MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...CAMP POINT...PAYSON...
CLAYTON...GOLDEN...FALL CREEK...BEVERLY...BUCKHORN...ADAMS...LA
GRANGE...KINGSTON...BURTON...LIBERTY...VERSAILLES...HULL...
RICHFIELD...PERRY AND LORAINE.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
 
THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 172 NEAR EXIT 2.
 INTERSTATE 72 BETWEEN EXITS 4 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS ADAMS COUNTY. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4008 9070
      4008 9067 4005 9068 4002 9063 4003 9061
      4001 9062 4000 9060 3998 9060 3998 9051
      3992 9054 3988 9058 3983 9057 3971 9065
      3963 9061 3974 9136 4020 9121
TIME...MOT...LOC 2336Z 286DEG 48KT 3992 9095 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
253 
WWUS53 KLSX 132347
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT MON JUL 13 2015

ILC001-009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-ADAMS IL-BROWN IL-
647 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST
CENTRAL ILLINOIS...

AT 646 PM CDT...A LARGE SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE 
EXTENDING FROM NEAR MOUNT STERLING TO 7 MILES WEST OF GRIGGSVILLE... 
MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...CAMP POINT...PAYSON...
CLAYTON...BEVERLY...BUCKHORN...ADAMS...LA GRANGE...KINGSTON...
LIBERTY...VERSAILLES...HULL...RICHFIELD...PERRY...PLAINVILLE...
KINDERHOOK...BAYLIS AND CHAMBERSBURG.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
 
THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 10 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS ADAMS COUNTY. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 4007 9104 4011 9091 4010 9070 4008 9070
      4008 9067 4005 9068 4002 9063 4003 9061
      4001 9062 4000 9060 3998 9060 3998 9051
      3992 9054 3988 9058 3983 9057 3971 9065
      3963 9061 3973 9131 4000 9116
TIME...MOT...LOC 2346Z 292DEG 47KT 4003 9083 3971 9086 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
331 
WWUS53 KLSX 132358
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT MON JUL 13 2015

ILC001-009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-ADAMS IL-BROWN IL-
658 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST
CENTRAL ILLINOIS...

AT 657 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MEREDOSIA TO NEAR GRIGGSVILLE...
MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...BEVERLY...BUCKHORN...LA
GRANGE...VERSAILLES...PERRY...BAYLIS...CHAMBERSBURG...NEW SALEM...
MOUND STATION...RIPLEY...FLORENCE...VALLEY CITY...FISHHOOK...
KELLERVILLE AND COOPERTOWN.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
 
THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 20 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS EASTERN PORTIONS OF ADAMS COUNTY AND 
NORTHERN PIKE COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 4003 9090 4003 9061 4001 9062 4000 9060
      3998 9060 3998 9051 3992 9054 3988 9058
      3983 9057 3971 9065 3963 9061 3969 9105
      3994 9099
TIME...MOT...LOC 2357Z 287DEG 48KT 3992 9062 3966 9067 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY
998 
WWUS53 KLSX 140006
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT MON JUL 13 2015

ILC001-140016-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
ADAMS IL-
706 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 3988 9082 3990 9056 3988 9058 3983 9057
      3971 9065 3963 9061 3967 9088
TIME...MOT...LOC 0006Z 281DEG 51KT 3990 9047 3964 9052 

$$

ILC009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-BROWN IL-
706 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN PIKE AND SOUTHEASTERN BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...

AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARENZVILLE TO NEAR WINCHESTER...MOVING EAST AT 60
MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GRIGGSVILLE...VERSAILLES...PERRY...CHAMBERSBURG...NEW SALEM...
FLORENCE AND VALLEY CITY.

THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 31 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS BROWN AND PIKE COUNTIES. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 3988 9082 3990 9056 3988 9058 3983 9057
      3971 9065 3963 9061 3967 9088
TIME...MOT...LOC 0006Z 281DEG 51KT 3990 9047 3964 9052 

HAIL...<.75IN
WIND...70MPH
 
$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:34 PM CDT, 46 minutes earlier.

Area forecast discussion, Jul 13, 5:34 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT MON JUL 13 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 410 PM CDT MON JUL 13 2015

HEAT ADVISORY CONTINUES ACROSS THE ENTIRE AREA UNTIL LATER THIS
EVENING WITH SURFACE TEMPERATURES IN THE 90S AND DEW POINTS IN THE
70S THIS AFTERNOON.  HEAT INDICES WERE MAINLY FROM 100 TO 110,
TOPPING OUT AT 113 AT LAMBERT FIELD.  CONVECTION CONTINUES TO
DEVELOP ACROSS NORTHERN MO ON THE NORTHERN FRINGES OF THE CAP AND
AHEAD OF A COLD FRONT WHICH EXTENDS FROM NORTHWESTERN WI SOUTHWEST
INTO CENTRAL KS.  CONVECTION WILL CONTINUE TO DEVELOP TONIGHT AS THE
FRONT SINKS SLOWLY SOUTHWARD INTO OUR AREA AND THE CAP GRADUALLY
WEAKENS.   WITH EXTREME INSTABILITY AND AMPLE WIND SHEAR SOME OF THE
STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE MOST LIKELY
HAZARD.  MOST OF THE CONVECTION WILL BE ACROSS NORTHEAST MO AND WEST
CENTRAL IL THIS EVENING, THEN SHIFT SOUTHWARD INTO CENTRAL AND
SOUTHEAST MO AND SOUTHWEST ILLINOIS LATE TONIGHT.  SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED ACROSS NORTHEAST MO LATE TONIGHT BEHIND
THE COLD FRONT, WITH CONTINUED WARM AND MUGGY CONDITIONS ELSEWHERE.

GKS

.LONG TERM:  (TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 410 PM CDT MON JUL 13 2015

UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT ITS DOMINANCE OVER OUR REGION
WILL WAX AND WANE AT TIMES.

THIS UPPER LEVEL HIGH WILL LOSE SOME OF ITS INFLUENCE BEGINNING
TUESDAY AND THIS WILL BE ACCOMPANIED BY PASSAGE OF THE MAIN COLD
FRONT.  HOWEVER...THIS COLD FRONTAL PASSAGE WILL COME TOO LITTLE TOO
LATE FOR MANY AREAS WITH W-SW WINDS EXPECTED THRU MUCH OF THE DAY
AND IN THE WAKE OF THE LEFTOVER CONVECTION FROM THE PRE-FRONTAL TROF
THE NIGHT BEFORE...MANY AREAS SHOULD SEE DECENT SUNSHINE RETURN.
MOS TEMPS SEEM TO HAVE A GOOD HANDLE ON THIS WITH A RETURN OF MID
90S TEMPS AND COUPLED WITH DEWPOINTS IN THE LOW-MID 70S WILL RESULT
IN HEAT INDICES BETWEEN 100-105 FOR A FOURTH CONSECUTIVE DAY FOR THE
CORRIDOR BETWEEN COU/JEF AND STL METRO.  HAVE EXTENDED IN TIME THRU
EARLY TUESDAY EVENING THE HEAT ADVISORY FOR THIS AREA WITH POSSIBLE
AREAL EXPANSION ELSEWHERE ON TUESDAY. FOR NOW...THE HEAT ADVISORY
EXPIRES ELSEWHERE AT 9PM THIS EVENING.

COOLER TEMPS THEN TAKE HOLD FOR A COUPLE OF DAYS ON WEDNESDAY AND
THURSDAY PROVIDING SOME RELIEF AND KEEPING MAX TEMPS IN THE 80S FOR
MOST AREAS WITH LOWER HUMIDITIES.

THE HEAT AND HUMIDITY IS SET TO RETURN FOR FRIDAY AND THRU EARLY
NEXT WEEK WITH POSSIBLE RE-ISSUANCE OF HEAT HEADLINES.

OTHERWISE...RAIN CHANCES LOOK MEAGER FOR MUCH OF THIS PERIOD WITH
EITHER THE MAIN FOCUS TO OUR SOUTH IN THE CASE OF WEDNESDAY...AND A
WELL CAPPED ATMOSPHERE FOR FRIDAY THRU NEXT MONDAY.  THE BEST
CHANCES WILL BE WEDNESDAY NIGHT AND THURSDAY WITH A WARM FRONT
BUCKLING BACK NORTH.  DESPITE THE MAIN COLD FRONT MOVING THRU
TUESDAY AFTERNOON...THE PRE-FRONTAL TROF STEALS THE SHOW JUST ENOUGH
WITH MOISTURE TO ALLOW THE CAP TO LIKELY MAINTAIN THRU MUCH OF ITS
PASSAGE THRU THE FORECAST AREA.

TES

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 520 PM CDT MON JUL 13 2015

WEAK BOUNDARY, MORE OF A WIND SHIFT WITH A PRE-FRONTAL TROF, LIES
ACROSS NORTHERN MO. ONE BIG THUNDERSTORM AND SOEM SHOWERS ARE
MOVING EAST SOUTHEAST NEAR THIS BOUNDARY. SURFACE HEATING AND
ABUNDANT INSTABILITY LIKELY THE DRIVING FACTOR. HRRR BLOWS UP THE
LINE AND MOVE IT SOUTH. RAP AND THE LONGER TERM MODELS DO NOT,
KILLING IT AND THEN REDEVELOPING ABOUT 10Z ACROSS CENTRAL TO
EASTERN MO. THIS SCENARIO LOOKS BETTER GIVEN THE CAP AND CURRENT
TREND OF THE RAIN SHRINKING (EXCEPT FOR THE ONE STORM. BOUNDARY
WILL CONTINUE SOUTH WITH THE REAL COLD FRONT ARRIVING TUESDAY
AFTERNOON.

SPECIFICS FOR KSTL: NOT HIGH ON THE HRRR SOLUTION SO AM PRETTY MUCH
FOLLOWING THE NAM AND OTHER MODELS WHICH ARE IN BETTER AGREEMENT.
WILL WATCH THE CURRENT RAIN AND MAY NEED A VCSH/VCTS SOMETIME
THIS EVENING. OTHERWISE WILL PUT ANOTHER VCTS ABOUT 09-10Z BASED
ON THE NAM AND RAP. CAP SHOULD BE WEAKER BY THEN. WEST WIND
TUESDAY GOING NORTHWEST LATE IN THE AFTERNOON.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CRAWFORD MO-IRON
     MO-KNOX MO-LEWIS MO-MADISON MO-MARION MO-MONROE MO-PIKE MO-
     RALLS MO-REYNOLDS MO-SHELBY MO-ST. FRANCOIS MO-WASHINGTON
     MO.

     HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-
     LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-ST. CHARLES
     MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN
     MO.

IL...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION
     IL-MONTGOMERY IL-PIKE IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR CALHOUN IL-JERSEY IL-
     MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 13, 3:57 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT MON JUL 13 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS FOR THE ENTIRE AREA. SOME
STORMS MAY BE SEVERE THIS EVENING WITH DAMAGING WINDS THE PRIMARY
SEVERE WEATHER THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES
ALSO POSSIBLE.

LITTLE RELIEF FROM THE HEAT AND HUMIDITY CAN BE EXPECTED AS
TEMPERATURES ONLY FALL BETWEEN 75 AND 80 DEGREES. A HEAT ADVISORY
IS CURRENTLY IN EFFECT FOR THE ENTIRE AREA.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS IN PARTS OF SOUTHEAST MISSOURI
AND CENTRAL ILLINOIS ON TUESDAY...AND WILL PERSIST IN SOUTHERN
MISSOURI INTO WEDNESDAY.

THE CHANCE FOR THUNDERSTORMS WILL EXPAND TO MUCH OF THE AREA
WEDNESDAY NIGHT AND THURSDAY. THE CHANCE FOR THUNDERSTORMS WILL
THEN MAINLY BE LIMITED TO NORTHERN MISSOURI AND CENTRAL ILLINOIS
FOR LATE WEEK AND EARLY NEXT WEEK.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH
THIS WEEK.

HEAT INDICES MAY REACH DANGEROUS LEVELS OF 105 DEGREES OR GREATER
LATE THIS WEEK AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

TES

In the hours before

Local storm report, Jul 13, 5:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     BARING                  40.24N  92.21W
07/13/2015                   KNOX               MO   PUBLIC

            TWIGS BLOWN DOWN

&&

GKS
Local storm report, Jul 13, 5:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     2 NE COLONY             40.27N  91.96W
07/13/2015                   KNOX               MO   TRAINED SPOTTER

            8-10 INCH DIAMETER TREE SNAPPED OFF

&&

GKS
Local storm report, Jul 13, 6:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
07/13/2015  E60 MPH          ADAMS              IL   TRAINED SPOTTER

            ROTATION IN CLOUDS SIGHTED.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:37 PM CDTSevere Thunderstorm WarningLSXAdams53 min
Jul 13, 6:55 PM CDTSevere Thunderstorm WarningLSXPike22 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.